# SDR ASAA2015011410499

- Difficulty date: January 14, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240503
- Condition: Chafed
- Location: Bs 1104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER TO FUSELAGE AT AFT ATTACH FITTING LOWER SIDE SKIN PLATE DIRECTLY BELOW THE FITTING CHAFED/KNIFE EDGED.  ACFT GROUNDED.  REMOVED DAMAGE AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1, FIG 101.  R & R LWR SIDE SCREW PLATE IAW SRM 51-40-02-0G-0, PARA 4B AND AMM 20-50-11-912-002.
